HELP WITH THE SYMPTOMS UNVEILED BELOW

I DEVELOPED A SEVERE PAIN IN MY LEFT ARM BETWEEN THE ELBOW AND SHOULDER ICOULD NOT STRAIGHTEN MY, ARM 2 DAYS LATER THE PAIN SUBSIDED BUT THE ARM WAS FULL OF BLOOD(burst vein) I now have the same symptoms again 3months later.6 hours in A+E last night xray showed nothing,pain still with me to day 16/3/13 could be the result of warfrain? HAS ANY ONE ELSE HAD THIS HAPPEN TO THEM.WORRIED yanglang

2 Replies

oldestnewest
  • Hi Yanglang, sorry to hear about your arm. I have once had a haemourage whilst on Warfarin which was caused by a locum doctor prescribing anti-inflammatory medication without checking if I was on any other medication. At that time I didn't know any better either. I wonder if you have been on Warfarin long and did you tell A&E so that they could check your INR? If not I strongly recommend you visit your GP on Monday and get your INR checked. He will also no doubt want to know if you have had any serious bumps or knocks on your arm which could damage a blood vessel and will want to check your blood pressure too. Don't ignore it though; there are worse places to have a burst vein and internal bleeding even though your arm is bad enough. Best wishes.

  • Yes scary - hope you are already on way to recovery.

    Are they sure you haven't had a DVT? I had similar symptoms in Jan which turned out to be a DVT in left subclavian vein - this despite being on Warfarin and in range. For me the occurence was put down to having a pacemaker with wire into that vein that caused the clot. TC

You may also like...